Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Mother of all headaches since injections!

AnonymousUserAAnonymousUser Posts: 49,671
edited 06/11/2012 - 8:29 AM in Spinal Injections

I have had an awful headache since my injections a week ago.
I have had these injections before at least 6 times over the last few years and never noticed a head ache like this.

Do you think it is the ESI and DRG nerve block??
Not worse on lying / standing but present all the time, even wakes me up at night!

I take regular pain killers anyway, which I have increased as back pain is worse ( hopefully this is the flare) but my head ache is horrible! Any suggestions?



  • I've not had this myself but I seem to remember someone else recently mentioned a bad headache as they had a bit of a spinal fluid leak after some procedure or ESI, could it have been ER nurse?? could be a side effect. I had the same sort of treatment as you last Tuesday & have had a really bad flush to my face all week & have been itchy which I put down to a reaction to something - shame as this is the best set of injections that i've ever had - but they are also wearing off again already! DB
  • I had a epidural injection in my neck last month. Soon after I started having headaches everyday. Last week, for three days I had headaches that put me in the bed. I am supposed to have injections again today. i honestly dread it.

    what was the symptoms of your headache?
  • I had a epideral done in my neck to relieve pain. I ended up with a spinal leak. Horrendance pain that I put up with for three days. I had no clue what was causing the headaches until I went in for a emg test. They told me what was causing it and sent me straight to the ER. I had blood patch done and twenty minutes later I was good as new. Pain was worse when I was sitting or standing. As soon as I would lay down it would go away. After a day it became almost constant. When doing the blood patch they had me drink lots of caffinated beverages. I do hope your pain ends!
Sign In or Register to comment.